Alert archive / Oregon / Wind Advisories in 2012
Wind Advisory 37, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Nov 22, 2012, 2:58 PM PST for Union County, Oregon. It took effect at Nov 23, 2012, 4:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2012, 2:58 PM PST (22:58 UTC)
- In effect from
- Nov 23, 2012, 4:00 AM PST
- Expired
- Nov 23, 2012, 10:00 PM PST
- In force
- 18 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 11.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
880 WWUS76 KPDT 222258 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 258 PM PST THU NOV 22 2012 ...STRONG WINDS IN THE SOUTHERN GRANDE RONDE VALLEY FRIDAY... .PRESSURE GRADIENTS WILL BEGIN TO TIGHTEN ACROSS THE SOUTH END OF THE GRANDE RONDE VALLEY TONIGHT INTO FRIDAY. BY DAYBREAK FRIDAY... THE PRESSURE GRADIENTS WILL BE TIGHT ENOUGH TO SUPPORT STRONG WINDS ACROSS THE SOUTH END OF THE VALLEY. ORZ049-230700- /O.NEW.KPDT.WI.Y.0037.121123T1200Z-121124T0000Z/ GRANDE RONDE VALLEY- 258 PM PST THU NOV 22 2012 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY FOR LADD AND PYLES CANYONS... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. * TIMING: WINDS WILL INCREASE ACROSS THE SOUTH END OF THE GRANDE RONDE VALLEY TONIGHT INTO FRIDAY. THE STRONGEST WINDS ARE EXPECTED BETWEEN DAYBREAK AND LATE AFTERNOON. THE WINDS WILL DECREASE FRIDAY EVENING. * WINDS: SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HAZARDOUS FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
4 follow-up statements
645 WWUS76 KPDT 230531 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 931 PM PST THU NOV 22 2012 ...STRONG WINDS IN THE SOUTHERN GRANDE RONDE VALLEY FRIDAY... .PRESSURE GRADIENTS WILL BEGIN TO TIGHTEN ACROSS THE SOUTH END OF THE GRANDE RONDE VALLEY TONIGHT INTO FRIDAY. BY DAYBREAK FRIDAY... THE PRESSURE GRADIENTS WILL BE TIGHT ENOUGH TO SUPPORT STRONG WINDS ACROSS THE SOUTH END OF THE VALLEY. ORZ049-231345- /O.CON.KPDT.WI.Y.0037.121123T1200Z-121124T0000Z/ GRANDE RONDE VALLEY- 931 PM PST THU NOV 22 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. * TIMING: WINDS WILL INCREASE ACROSS THE SOUTH END OF THE GRANDE RONDE VALLEY TONIGHT INTO FRIDAY. THE STRONGEST WINDS ARE EXPECTED BETWEEN DAYBREAK AND LATE AFTERNOON. THE WINDS WILL DECREASE FRIDAY EVENING. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HAZARDOUS FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
932 WWUS76 KPDT 231246 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 446 AM PST FRI NOV 23 2012 ...STRONG WINDS IN THE SOUTHERN GRANDE RONDE VALLEY TODAY... .TIGHT PRESSURE GRADIENTS WILL CONTINUE ACROSS THE SOUTH END OF THE GRANDE RONDE VALLEY TODAY. THE PRESSURE GRADIENTS WILL BE TIGHT ENOUGH TO SUPPORT STRONG WINDS ACROSS THE SOUTH END OF THE VALLEY IN AND NEAR LADD AND PYLES CANYONS. ORZ049-240000- /O.CON.KPDT.WI.Y.0037.000000T0000Z-121124T0000Z/ GRANDE RONDE VALLEY- 446 AM PST FRI NOV 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING: STRONG WINDS WILL CONTINUE ACROSS THE SOUTH END OF THE GRANDE RONDE VALLEY TODAY IN AND NEAR LADD AND PYLES CANYONS. THE STRONGEST WINDS ARE EXPECTED THIS MORNING THROUGH LATE THIS AFTERNOON. THE WINDS WILL DECREASE BY 4 PM THIS AFTERNOON. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH CAN BE EXPECTED. * IMPACTS: THE STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
065 WWUS76 KPDT 232210 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 210 PM PST FRI NOV 23 2012 ...STRONG WINDS IN THE SOUTHERN GRANDE RONDE VALLEY TO CONTINUE INTO THIS EVENING... .TIGHT PRESSURE GRADIENTS WILL CONTINUE ACROSS THE SOUTH END OF THE GRANDE RONDE VALLEY INTO THIS EVENING. THESE PRESSURE GRADIENTS WILL CONTINUE TO SUPPORT STRONG WINDS ACROSS THE SOUTH END OF THE VALLEY...IN AND NEAR LADD AND PYLES CANYONS. ORZ049-240600- /O.EXT.KPDT.WI.Y.0037.000000T0000Z-121124T0600Z/ GRANDE RONDE VALLEY- 210 PM PST FRI NOV 23 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... THE WIND ADVISORY FOR LADD AND PYLES CANYONS IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE ACROSS THE SOUTH END OF THE GRANDE RONDE VALLEY INTO THIS EVENING IN AND NEAR LADD AND PYLES CANYONS. THE STRONGEST WINDS WILL CONTINUE FROM LATE THIS AFTERNOON INTO EARLY EVENING. THE WINDS WILL DECREASE DURING MID EVENING. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS: THE STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
981 WWUS76 KPDT 240533 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 933 PM PST FRI NOV 23 2012 ORZ049-240645- /O.EXP.KPDT.WI.Y.0037.000000T0000Z-121124T0600Z/ GRANDE RONDE VALLEY- 933 PM PST FRI NOV 23 2012 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... THE WIND ADVISORY FOR LADD AND PYLES CANYONS WILL EXPIRE AT 10 PM PST THIS EVENING. WINDS WILL GRADUALLY DECREASE OVERNIGHT TO 15 TO 25 MPH IN THE SOUTHERN GRANDE RONDE VALLEY. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 22, 2:55 PM PST, 3 minutes earlier.
Area forecast discussion, Nov 22, 2:55 PM PST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
255 PM PST THU NOV 22 2012
.SHORT TERM...TONIGHT THROUGH SATURDAY...THE UPPER RIDGE OVER THE
REGION WILL SLIDE EAST TONIGHT AS THE NEXT PACIFIC SYSTEM MOVES INTO
THE REGION. PRECIPITATION WILL SPREAD ACROSS WESTERN WASHINGTON THIS
EVENING, WITH PRECIP SPREADING INTO KITTITAS AND NORTHWEST YAKIMA
COUNTIES OVERNIGHT. SNOW LEVELS IN THIS AREA LOOK TO BE AROUND 2000
FEET TONIGHT. AT THIS TIME PRECIP LOOKS TO BE LIGHT OVERNIGHT, WITH
ONLY AROUND AN INCH OF SNOW ABOVE 2000 FEET OVERNIGHT. PRECIP WILL
SPREAD FURTHER INTO THE WASHINGTON CASCADE EAST SLOPES, AS WELL AS
THE KITTITAS AND YAKIMA VALLEYS, FRIDAY MORNING. SNOW LEVELS WILL
BEGIN TO RISE FRIDAY MORNING, BUT MAY INITIALLY STILL BE AROUND 2000
TO 2500 FEET AROUND DAYBREAK. ANOTHER COUPLE OF INCHES OF SNOW MAY
OCCUR ABOVE 2000 FEET FRIDAY MORNING IN WESTERN KITTITAS COUNTY. AT
THIS TIME WILL HOLD OFF ON A SNOW ADVISORY AS POTENTIAL PRECIP
AMOUNTS KEEP CHANGING AND THE SNOW LEVELS MAY END UP BEING A BIT
HIGHER THAN CURRENTLY EXPECTED. IF SNOW LEVELS ARE HIGHER, BUT LOW
TEMPS FALL TO 30-32 DEGREES, SOME LIGHT FREEZING RAIN MAY OCCUR.
WILL INCLUDE A SLIGHT CHANCE MENTION IN THE VALLEYS OF KITTIAS
COUNTY FOR FREEZING RAIN. THE FRONT WITH THIS SYSTEM WILL BE SLOW TO
MOVE ACROSS THE REGION AS THE UPPER FLOW IS EXPECTED TO BECOME
SOMEWHAT ZONAL FRIDAY THROUGH SATURDAY. THUS EXPECT WAVES ALONG THE
FRONT TO KEEP PRECIP GOING OVER A GOOD PORTION OF THE AREA,
ESPECIALLY FRIDAY NIGHT AND SATURDAY. SNOW LEVELS WILL RISE FRIDAY
AFTERNOON AND FRIDAY NIGHT AREAWIDE, THUS EXPECT RAIN WITH SNOW
LIMITED TO LOCATIONS ABOVE 5500 FEET (CENTRAL WASHINGTON) TO 7000
FEET CENTRAL OREGON. PRESSURE GRADIENTS ACROSS THE SOUTH END OF THE
GRANDE RONDE VALLEY WILL TIGHTEN ENOUGH FRIDAY TO PRODUCE SUSTAINED
WINDS OF 30 TO 35 MPH NEAR LADD AND PYLES CANYONS. AS SUCH WILL
ISSUE A WIND ADVISORY FOR THE SOUTH END OF THE GRANDE RONDE VALLEY
FOR FRIDAY. 90
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY NIGHT...A SLOW MOVING
COLD FRONT INCHES SOUTHWARD THROUGH THE FORECAST AREA SATURDAY NIGHT
RESULTING IN LIKELY POPS. SNOW LEVELS WILL BE LOWERING SATURDAY
NIGHT BEHIND THE COLD FRONT. ALONG THE EAST SLOPES OF THE WASHINGTON
CASCADES, SNOW LEVELS EARLY SATURDAY EVENING WILL BE 4500-5000 FEET
AND THEN LOWER OVERNIGHT TO AROUND 2500 FEET. IN CENTRAL AND NE
OREGON AND SE WASHINGTON, SNOW LEVELS EARLY SATURDAY EVENING WILL BE
6500-7000 FEET AND THEN LOWER OVERNIGHT TO 4500-5000 FEET IN THE
NORTHERN BLUE MOUNTAINS AND DOWN TO AROUND 5000-7000 FEET IN CENTRAL
AND EAST CENTRAL OREGON. UPPER SHORT WAVE MOVES TROUGH AND EXITS
FORECAST AREA BY SUNDAY AFTERNOON WHILE AN AMPLIFYING RIDGE OF H
HIGH PRESSURE NEAR 130W MOVES EAST. SNOW SHOWERS WILL TAPER OFF
SUNDAY AFTERNOON IN THE BLUE MOUNTAINS. OTHERWISE, DOWNSLOPE WEST
WINDS SUNDAY WILL PRODUCE SUBSIDENCE AND DRY CONDITIONS OVER THE
LOWER COLUMBIA BASIN AND THE WESTERN SECTIONS OF THE FORECAST AREA.
THE UPPER LEVEL RIDGE MOVES INLAND SUNDAY NIGHT BRINGING A DRY
NORTHWEST FLOW ALOFT TO THE INTERIOR PACIFIC NORTHWEST. THE RIDGE
REMAINS OVER THE FORECAST AREA ON MONDAY AND MONDAY NIGHT THUS
CONTINUING DRY CONDITIONS. THE NEXT PACIFIC SYSTEM BRINGS A WARM
FRONT AND RAIN ON TUESDAY WITH SNOW LEVELS 2500-3500 FEET FROM THE
WASHINGTON CASCADES TO THE NORTHERN BLUE MOUNTAINS AND 3500-5500
FEET IN CENTRAL OREGON AND EAST CENTRAL OREGON THROUGH TUESDAY
AFTERNOON. AN UPPER LEVEL TROUGH PUSHES A COLD FRONT THROUGH THE
REGION TUESDAY NIGHT FOR VALLEY RAIN AND SNOW IN THE MOUNTAINS ABOVE
4000 FEET TUESDAY NIGHT. DIFFERENCES APPEAR BETWEEN THE 12Z GFS AND
THE ECMWF MODEL RUNS SO I DECIDED TO KEEP A CHANCE OF SNOW IN THE
MOUNTAINS WEDNESDAY THROUGH THURSDAY NIGHT. POLAN
&&
.AVIATION...PREVIOUS AVIATION DISCUSSION...18Z TAFS...VFR CONDITIONS
WILL OCCUR FOR THE NEXT 24 HOURS WITH VARIABLE HIGH CLOUDS. THE TAF
FOR KDLS INCLUDES A TEMPO GROUP FOR BKN008 FROM 18Z TO 20Z THIS
MORNING. HOWEVER, A WEB CAMERA AT KDLS INDICATES A NARROW BAND OF
LOW STRATUS ON THE NORTH SIDE OF THE AIRPORT NEAR THE HILLS
IMMEDIATELY NORTH OF KDLS AND THE STRATUS IS VISUALLY JUST FEW008 OR
SCT008. THE KDLS ASOS IS REPORTING BKN008 AND OVC008 IN THE LAST
SEVERAL OBSERVATIONS BECAUSE THIS NARROW BAND OF LOW STRATUS HAS
REMAINED FIXED OVER THE CEILOMETER, WHICH CONSEQUENTLY IS REPORTING
MORE STRATUS SKY COVER AT 800 FT AGL THAN IS ACTUALLY OCCURRING.
WIND SPEEDS WILL BE LIGHT LESS THAN 10 KNOTS. POLAN
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 31 48 39 48 / 0 20 70 80
ALW 34 48 43 48 / 0 20 80 80
PSC 31 48 37 51 / 0 40 50 50
YKM 28 44 34 49 / 10 70 50 40
HRI 28 48 38 49 / 0 30 50 60
ELN 30 43 33 47 / 10 70 50 40
RDM 27 57 39 56 / 0 30 60 60
LGD 29 51 38 50 / 0 20 60 80
GCD 28 52 36 51 / 0 20 40 60
DLS 33 48 41 53 / 0 60 70 60
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 4 AM TO 4 PM PST FRIDAY FOR LADD AND PYLES
CANYONS IN THE ORZ049.
WA...NONE.
&&
THREAT INDEX
FRIDAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/99/99Hazardous weather outlook, Nov 22, 5:00 AM PST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 500 AM PST THU NOV 22 2012 ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521- 231230- EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 500 AM PST THU NOV 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HIGH PRESSURE ALOFT WILL BRING FAIR SKIES WITH LIGHT WINDS AND SEASONAL TEMPERATURES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION BRINGING SOME LIGHT RAIN AND HIGH MOUNTAIN SNOW TO THE FORECAST AREA BY LATE FRIDAY CONTINUING INTO SATURDAY. HIGH PRESSURE WILL THEN APPROACH FROM THE WEST BY SUNDAY AND MONDAY...CAUSING A NORTHWEST FLOW TO DEVELOP AND PERSIST THROUGH TUESDAY. MORE UNSETTLED WEATHER IS THEN EXPECTED BY LATE WEDNESDAY AS THAT HIGH PRESSURE BREAKS DOWN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.